Am I Pregnant

3 Replies
megan - April 1

I had unprotected s_x with my boyfriend a couple of weekends ago. A couple of days later i took the morning after pill but then i came on my period but it doesnt feel right. i have been really tired n getting bad stomach cramps. Is this a sign?

 

Grandpa Viv - April 1

Pills, two at 12 hour intervals, yes?Your next period may or may not feel normal after emergency contraception. Most of the other side effects of EC should go away after a day or two. Unusual fatigue is one of the early signs of pregnancy. Check the Am I Pregnant link to the left for others. You should take a home test April 9th first pee to check on the situation.

 

megan - April 1

ok thanks i am really worried because the pains im getting really dont feel like period pain or anything

 

Cece - April 1

You shouldn't be worried, but just to be on the safe side, take a pregnancy test. I don't really know a lot about the morning after pill, so I don't know what it does to your body. Make sure you use protection from now on, ok hun? Best of luck.

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?